# SDR AALA20070807

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1298/05MAY - LEFT HYDRAULIC SYSTEM LOST IN FLIGHT.  LANDED JFK WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR LINE AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP, CASE AND RETURN FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
